Paracetamol side effects: The sign when eating that could signal it's time to ‘stop using'

Date:


In case you’re not familiar, jaundice describes the yellowing of your skin or the whites of your eyes.

The health portal Patient shares that jaundice can occur due to paracetamol poisoning.

Poisoning induced by the painkiller can trigger acute liver failure, which might leave you with yellowish skin or eyes.

In general, jaundice appears when you have high blood levels of bilirubin, which is a bile pigment, in your body.



LEAVE A REPLY

Please enter your comment!
Please enter your name here

Share post:

Subscribe

Popular

More like this
Related

Stefanos Tsitsipas happy to 'start small' in bid to upset Nadal and Djokovic at Wimbledon

"You know, winning titles can really boost your...

Chelsea could sell four stars to raise funds for Matthijs de Ligt and Jules Kounde deals

Chelsea are desperately pursuing defensive reinforcements this summer...

Experts warn switch from petrol and diesel to EVs could see the loss of 22,000 UK jobs

But many of the engines in British-made vehicles...

Leeds may sign four players as Victor Orta looks to replace Raphinha and Kalvin Phillips

Leeds United are still in contention to sign...